MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10143407
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens local service engineer inspected the concerned unit and found the cable between the ii power supply and d30 board was broken.The concerned cable was replaced.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis avantic gen 2 system.During an interventional procedure, the user reported that the imaging system failed, rendering fluoroscopy unusable.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The cable between the image intensifier and its power supply was defective.This led to the unavailability of x-rays.Such a defect requires a service intervention to remedy the situation.In the given case, the service technician used a spare cable already present in the system's wiring harness and intended for such purposes.After this measure, the system works as specified and the error has not been reported again.In addition, the spare parts consumption was checked.A possible general fault that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS AVANTIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11019848
Report Number3004977335-2020-58610
Device Sequence Number1023922
Product Code OXO
UDI-Device Identifier04056869009025
UDI-Public04056869009025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;